On universal elliptic curves over Igusa curves

Research output: Contribution to journalArticle

9 Scopus citations


The purpose of this note is to introduce the arithmetic, study of the universal elliptic curve over Igusa curves. Specifically, its Hasse-Weil L-function is computed in terms of modular forms and is shown to have interesting zeros. Explicit examples are presented for which the Birch and Swinnerton-Dyer conjecture is verified.

Original languageEnglish (US)
Pages (from-to)377-391
Number of pages15
JournalInventiones Mathematicae
Issue number1
StatePublished - Dec 1 1990
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On universal elliptic curves over Igusa curves'. Together they form a unique fingerprint.

  • Cite this